Some qualitative properties of solutions of the mixed problem for equations of elliptic type

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

The existence and Hölder property in the closure of the domain is proved for the weak and generalized solutions of the Zaremba problem, provided that the domain satisfies a condition of isoperimetric type.

Original languageEnglish
Pages (from-to)163-176
Number of pages14
JournalMathematics of the USSR - Sbornik
Volume50
Issue number1
DOIs
StatePublished - Feb 28 1985

Fingerprint Dive into the research topics of 'Some qualitative properties of solutions of the mixed problem for equations of elliptic type'. Together they form a unique fingerprint.

  • Cite this